Деякі стохастичні моделі фінансової математики
dc.contributor.author | Пепеляєва, Т.В. | |
dc.date.accessioned | 2015-07-18T06:03:42Z | |
dc.date.available | 2015-07-18T06:03:42Z | |
dc.date.issued | 2007 | |
dc.description.abstract | The some stochastic differential equetions are considered and the desissions of tem are founded. It’s allow to do presicion an interesting rate on the financial market. | uk_UA |
dc.identifier.citation | Деякі стохастичні моделі фінансової математики / Т.В. Пепеляєва // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 3-11. — Бібліогр.: 4 назв. — укр. | uk_UA |
dc.identifier.issn | XXXX-0013 | |
dc.identifier.udc | 519.21 | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/84988 | |
dc.language.iso | uk | uk_UA |
dc.publisher | Інститут кібернетики ім. В.М. Глушкова НАН України | uk_UA |
dc.relation.ispartof | Теорія оптимальних рішень | |
dc.status | published earlier | uk_UA |
dc.title | Деякі стохастичні моделі фінансової математики | uk_UA |
dc.title.alternative | The some stochastic models of financial mathematics | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Завантаження...
- Назва:
- 01-Pepelayeva.pdf
- Розмір:
- 143.96 KB
- Формат:
- Adobe Portable Document Format
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: